# SDR 08FDEA03574

- Difficulty date: August 25, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5714129900000
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WING BOX REAR SPAR BOTTOM PANEL HOLE "U" HAS A CRACK INDICATION AT THE 6 O'CLOCK POSITION FOUND WITH BHEC.  REPAIRED THE RIGHT SIDE WING BOX REAR SPAR BOTTOM PANEL HOLE "U" IAW EA 6-5710-117013 "FUSELAGE - AD 2005 -23 - 08 - S/B A300-57-0649R06 FRAME 47 OVERSIZE "U" HOLE, REPAIR".
